# SDR SIMA2018121050002

- Difficulty date: November 25, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SERVICE DOOR  SILL CORRODED AROUND FWD AND AFT NUTPLATE HOLES-C/A-REMOVED AND REPLACED SERVICE DOOR CUTOUT LOWER CENTER SILL IAW EMB145 SRM 51-40-02
